Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Feeling of heaviness in head, recurring fever after treatment for typhoid fever. What should be done?

i had typhoid fever around a week back and i had taken mediciene and there is no fever now and i can feel that i am a lot better and started to go to the work place but some time i feel uneasy like fever is coming bt i do check my fever it generaly stays around98 degree f and feeling like having heavy head my mediciene course is complete and have just left with only some multi vitamin pills
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for posting your query. I am happy to address your questions, typhoid fever drains your body of all the nutrients so the likely aftereffects on ur body will be fatigue and feeling feverish. Recovery basically depends on your diet or rather replacing all the lost nutrients, it is most advisable to take a high carbohydrate diet and eat small meals atleast 5-6 times a day, this will rapidly speed up the recovery process. Also ask ur doctor/dietician to prescribe certain vitamin supplements as those are the first things to get depleted when the fever hits. Be extremely careful not to overdose on it though. some vitamins such as Vit.A and Vit.E have an upper limit of dosage (you should not take more than a certain amount of it or they might be toxic). So mainly complete recovery should take about sometime but it depends from person to person and you can DEFINITELY speed up the recovery process by following a high carbohydrate diet and vitamin supplementation. For the pain you could take analgesics like paracetamol, yet if over few days it is the same then will recommend you to get yourself examined for any other infections. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor